# SDR AWXA200300571

- Difficulty date: May 19, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N646AW
- Make and model: Airbus A320-231
- Aircraft serial: 271
- Aircraft time: 34,802 hours, 14,195 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5362005500000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-01 CHECK CABIN FLOOR PANEL 242GF WAS FOUND DELAMINATED.  MAINTENANCE REMOVED CABIN FLOOR PANEL 242GF; FABRICATED A NEW REPLACEMENT FLOOR PANEL PER DWG D536-70055; INSTALLED NEW PANEL IAW AWA T/C R1C25306, AND A320 SRM 53-02-00, PG 233-236, FIG 209.
